# SDR DALA1202851604

- Difficulty date: December 27, 2011
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N1604R
- Make and model: Boeing 767332
- Aircraft serial: 30180
- Aircraft time: 58,451 hours, 8,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 903 STR 20L-STR 21L FRAME INNER CHORD CRACKED.  REPAIRED PER ERA 497674-14 REV ORIG.
